| Model Number |
R SERIES |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to select energy level.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation.Instead, the suspect external paddles were returned.The reported malfunction was observed and attributed to the sternum panel button on the external paddles.The customer received a replacement set of external paddles to resolve the malfunction.Analysis of reports of this type has not identified an increase in trend.